Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: seritonie syndrome ssri ah help  (Read 242 times)

0 Members and 1 Guest are viewing this topic.

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
seritonie syndrome ssri ah help
« on: July 01, 2014, 11:46:16 PM »
I recently got put on a new anti depressant and now I'm scared of Seritonie syndrome and I'm having an anxiety attack from it I only took one pill today my first day on this medicine and I'm thinking of telling my dr I don't want to be on a anti depressant that has that as a side affect someone help does anyone know of any meds that don't cause seritonine syndrome
Bookmark and Share

Offline Buddy122

  • Jr. Member
  • **
  • Posts: 54
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #1 on: July 01, 2014, 11:51:38 PM »
Serotonin Syndrome would only be considered if you had taken more than your prescribed dosage and/or have combined your medication with something else that would affect your serotonin levels. Things such as other SARIs or drugs like xtc and molly, to name a few. What are you taking? A lot of those medications cause a bit of anxiety until they build up in your system.
Bookmark and Share

Offline redapples

  • Sr. Member
  • ****
  • Posts: 474
  • Country: us
  • Rec's: 8
  • :]
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #2 on: July 01, 2014, 11:54:11 PM »
Don't worry about Serotonin syndrome....you have no reason to ...

Serotonin syndrome is rare. It can happen if you take an MAOI within 14 days of an SSRI or SNRI, or if you mix St. John's Wort, 5HTP, Tyrosine, etc. with an anti - depressant.

Please don't give up on your new med - if you feel nervous, just ask your doctor about Serotonin syndrome and he/she will explain it to you.

Remember, pharmacies, and doctors know what you are taking. If anything would cause it, your doctor wouldn't prescribe it if you are on something else (Like MAOI inhibitors or St. Johns Wort).
Bookmark and Share

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #3 on: July 01, 2014, 11:56:15 PM »
They have me on this new medicine that just came out 7 months ago called brintellix 10 mg and I took it around 9am today my first day taking it I took my Xanax yesterday And last night but not today and when I read about serotonin syndrome it seriously scared me and I can't sleep :(
Bookmark and Share

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #4 on: July 01, 2014, 11:57:30 PM »
No I don't take anything else besides that i haven't even taken a xanax at all today cause I was too scared to even mix them :(
Bookmark and Share

Offline redapples

  • Sr. Member
  • ****
  • Posts: 474
  • Country: us
  • Rec's: 8
  • :]
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #5 on: July 02, 2014, 12:13:21 AM »
You have nothing to worry about.

I'm on Prozac and Lorazepam ( a benzo like xanax) and have no problems. )

Here's what I found about your med: Don't take with  triptans, tricyclic antidepressants, fentanyl, lithium, tramadol, tryptophan, buspirone, and St. John's Wort), and with drugs that impair metabolism of serotonin (in particular, MAOIs- ginseng, cocaine, amphetamines, imitrex, etc.

Benzo's not mentioned, as benzos and SSRI's have been used safely for years. :action-smiley-065:
Bookmark and Share

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #6 on: July 02, 2014, 12:16:34 AM »
Ugh your so awesome thank you I was so scared like freaking out I want to keep taking my Xanax but my dr doesn't want me to how do I bring this up to her it's so hard cause she said it wasn't a good idea but Xanax really calms me Down and I have been taking it 3 times a day as directed
Bookmark and Share

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #7 on: July 02, 2014, 12:23:38 AM »
I know I said I don't want to rely on Xanax anymore but I realized it has helped so much with my anxiety and sleep this is so hard
Bookmark and Share

Offline redapples

  • Sr. Member
  • ****
  • Posts: 474
  • Country: us
  • Rec's: 8
  • :]
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #8 on: July 02, 2014, 12:27:31 AM »
I would ask your Doctor if you can "wean" off the Xanax and only use it "as needed". Just because she didn't need it, she shouldn't project that onto you.

But, from what I read about Brintellix, you aren't going to even need xanax. It seems to be a calming antidepressant  :action-smiley-065:

I used to take 4 Lorazepam daily. When I first started Prozac, I was only on Lorazepam.... (the first time I started P-Zac).

About 7 weeks in, I noticed I was actually "forgetting" to take my morning Lorazepam...and then my afternoon one.... Prozac really relaxed me when it kicked in. I only use Lorazepam at night and sometimes during the day if I get a break through anxiety attack.

Maybe you can ask your doc if you can use it in an "emergency".  :yes:
Bookmark and Share

Offline Kenzie

  • Jr. Member
  • **
  • Posts: 56
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: seritonie syndrome ssri ah help
« Reply #9 on: July 02, 2014, 12:32:44 AM »
That's a great idea!! Since urgent care prescribed it to me it's thier fault hehehe but I read that too about my new meds so I'm only hoping for the best even tho I had a panic attack 20 mins ago but it is day one of this medicine so we shall see I'm hoping she can do something about that for me I go back in 4 weeks so I can wait until then but I don't have enough Xanax to last me 4 weeks maybe since I didn't take it today that's why I was having a panic attack I was on Prozac long ago and it didn't work for me and my phys told me it's cause I needed to go to low self esteem classes so I stopped seeing her but this was like 5 years ago haha
Bookmark and Share

Tags:
 

anything